NOISY-VS.-SILENT DUEL WITH ARBITRARY ACCURACY FUNCTIONS UNDER ARBITRARY MOTION

Search this Article

Author(s)

    • KURISU Tadashi
    • Department of Mathematics, Faculty of Engineering Kansai University

Journal

  • Mathematica Japonica

    Mathematica Japonica 51(2), 259-271, 2000-03-01

References:  8

Cited by:  3

Codes

  • NII Article ID (NAID)
    10008791042
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255513
  • Data Source
    CJP  CJPref 
Page Top